# SDR YENA201612271109

- Difficulty date: December 27, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 44,741 hours, 15,893 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ECAM DISPLAYED SMOKE LAV. F/A ADVISED THERE WAS WHITE SMOKE IN LAV E. FLIGHT CREW COMPLIED WITH QRH PROCEDURE, SMOKE LAVATORY SMOKE (S3) WHICH DROVE CREW TO PERFORM SMOKE, FUMES, AND AVIONICS SMOKE PROCEDURE (S7). BASED ON THAT PROCEDURE, CREW ELECTED TO DIVERT.  THE "E" LAVATORY WAS INSPECTED BY THE RIC FIRE DEPARTMENT AND NO HOT SPOTS (OVERHEAT) OR EVIDENCE OF FIRE WAS DETECTED. PERFORMED T/S PER TSM 26-17-00-810-804-A. VERIFIED NO REAL SMOKE CONDITION IN CABIN/LAV. CLEANED LAV E SMOKE DETECTOR FROM DUST. PERFORMED PRE-CONDITIONING WITH APU AND RAN BOTH ENGINES. NO SIGNS OF SMOKE. NO FAULTS NOTED. A/C OK FOR CONTINUED SERVICE.
